# SDR CA130729005

- Difficulty date: July 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DESCENT, THE OIL PRESSURE WAS SEEN DROPPING BUT REMAINING IN THE GREEN BAND.  SHORTLY AFTER, SMOKE ENTERED THE COCKPIT AND CABIN.  THE ACFT LANDED SAFELY WITH THE ENGINE RUNNING.  IT WAS SHUTDOWN AND THE ACFT TAXIED TO THE GATE.  POST FLIGHT INSPECTION FOUND METALLIC DEBRIS IN THE EXHAUST.  THE ENGINE WAS REMOVED AND WILL BE SENT FOR INVESTIGATION AND REPAIR.
